MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL
Model Number M006155231090
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris loop ureteral stent was used during a procedure, performed on (b)(6) 2021.Post procedure, it was noticed that the stent was completely obstructing the right ureter at distal end.No drainage was seen and the contrast from computerized tomography (ct) 8 hours prior, was still present at time of surgery.On (b)(6) 2021, a procedure was performed to remove the polaris loop ureteral stent.The ureteral stent was removed in its entirely and a 4.8f percuflex ureteral stent was implanted and successfully completed the procedure.Obstruction in the ureter was reported as a result of this event.The patient's condition at the conclusion of the procedure was reported have fully recovered and to be fine.

Brand Name
POLARIS LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12417930
Report Number3005099803-2021-04444
Device Sequence Number17324469
Product Code FAD
UDI-Device Identifier08714729765493
UDI-Public08714729765493
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006155231090
Device Catalogue Number155-231-09
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;